Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Just Call Me OCD

Rash/Breakout From Prednisone (Plus Tramadol, Spironolactone, Yaz, & Minocycline)... And Elidel...

Recommended Posts

I've been on Prednisone for 2 days (60 mg on day 1, 50 mg on day 2, nothing today on day 3) due to a fractured pelvis and sciatica.  I've also been on 100 mg of Tramadol for those reasons.  I usually take Yaz, Spiro 50 mg, and Mino 100 mg every day for acne.  I have to reduce my Retin-A use to once per week (0.025%) in the winter, but I've been using Elidel every night for rosacea and a weird dermatitis reaction I've gotten since the weather got cold late last year.  I took 2 days off Elidel due to pelvic/back/leg pain and not following my usual regimen.  I was fine yesterday after the first day of Tramadol and Prednisone.  However, this morning, I woke up with a burning butterfly rash across my cheeks and nose, plus a few red pimples on my forehead.  Very, very, very unusual for me to have a forehead breakout, even if I'm not using Elidel.  Given the rash and the pimples, I'm thinking this is due to Prednisone.  I've read all kinds of things about how it breaks you out.  Not thinking it's Tramadol-related.  One thing I've done is put on Elidel today during the day to see if that at least helps with the rash, but I feel hopeless about the pimples.  I've stopped the Tramadol and Prednisone cold turkey.  It was only supposed to be a 5-day course of tapered Prednisone anyway, as well as 2 weeks or less of Tramadol.  I'm in a lot of pain again, but I can stand that better than zits and a rash right now.  I get horrible hyperpigmentation from even the smallest issues.

Any insight about:
1) Stopping Prednisone after 2 days?
2) How long the zits/ rash will take to go away now that I've stopped?
3) How to prevent more issues in the future (Elidel or something like it)?  I'm way too sensitive-skinned to use anything else.  Especially can't use steroids, obviously...
4) How to get rid of the zits/rash without getting hyperpigmentation?
5) Pain relief that won't break me out?  This sucks so much.  I'm pretty much bed-ridden right now.  So much for exercising and looking good.

Share this post


Link to post
Share on other sites

I have a similar problem which is getting worse..

I was put on systemic corticosteroid for atopic dermatitis, and got a red, itchy rash on my face around nose which is spreading. .I dont know what to do.

On top of that I have seborrheic dermatitis..




 

Edited by GraspingForHope

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×